# SDR DALA2021060703109

- Difficulty date: June 2, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,018 hours, 39,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 2L DOOR EMERGENCY EXIT LIGHT COVER / LENS DAMAGED. CORRECTIVE ACTION: R/R 2L DOOR EMERGENCY EXIT LIGHT COVER/LENS. EMERGENCY LTS OPS CKS GOOD PER B757 AMM 33-51. (1827600)
